FE Heterogeneous Multiscale Method for Long Time Wave Propagation

Abdulle, Assyr and Grote, Marcus J. and Stohrer, Christian M.. (2013) FE Heterogeneous Multiscale Method for Long Time Wave Propagation. Comptes rendus mathematique, Vol. 351, no. 11-12. pp. 495-499.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6223388

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Grote, Marcus J.
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Académie de Sciences
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:27 Mar 2014 13:12
Deposited On:27 Mar 2014 13:12

Repository Staff Only: item control page